# SDR SIMA20160614001

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 14,855 hours, 10,088 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulty
- Location: Mlg Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BRAKE OVERHEAT WARNING DURING APPROACH.  NR 4 INDICATION 20.  RETURNED TO ZERO AFTER GEAR EXTENSION.  R & R NR 4 MLG RT OTBD BRAKE IAW W/C 32-007.  OPS CHECK GOOD.  SUSPECT FAULTY HARNESS FROM PX09J1 TO P616.  REMOVED AND REPLACED NR 4 BTMS IAW AMM 32-61-05 OPS CHECK GOOD MEL RESTORED.
